logo
flag_of_fr flag_of_ar flag_of_sa flag_of_ae flag_of_kw
bag_1

items in the cart

bag_1

phones contact_mob
Categories
hp_banner_6

Over 400,000 customers

trust us

RECEIVE loyalty bonus
20001

Acetaminophen 500 mg

star_empty_product star_empty_product star_empty_product star_empty_product star_empty_product
Rate (0) | Leave a comment

Availability :In stock

Product info

Commercial Name: Acetaminophen
Principal Ingredient: Paracetamol
Utilization: Analgesic/Antipyretic
Available Dosage: 500mg

20001

Product info

Commercial Name: Acetaminophen
Principal Ingredient: Paracetamol
Utilization: Analgesic/Antipyretic
Available Dosage: 500mg

  • Product
  • Dosage
  • Quantity
  • Price
  • Order
  • Acetaminophen
  • 500 mg
  • 30 pills
  • 65.00 €
  • Add to cart
  • Acetaminophen
  • 500 mg
  • 60 pills
  • 93.00 €
  • Add to cart
  • Acetaminophen
  • 500 mg
  • 90 pills
  • 103.00 €
  • Add to cart
  • Acetaminophen
  • 500 mg
  • 120 pills
  • 115.00 €
  • Add to cart

Buy Acetaminophen Without Prescription - Dosage

The drug is taken orally, please follow all instructions on the product packaging.

If you are giving acetaminophen to a child, be sure to use a product that is only for children. Use your child's weight to find the right dose on the product's packaging. If you do not know your child's weight, you can use the child's age. For suspensions, shake well before each dose. Some liquids do not have to be shaken before use. Follow all instructions on the product packaging. Measure the liquid medication using the required device (doser / drops / syringe) to make sure you have the right dose. Do not use a household spoon.
For fast dissolving tablets, chew or allow to dissolve on the tongue, then swallow with or without water. For chewable tablets, chew well before swallowing. Do not crush or chew the sustained release tablets as this can release all of the drugs at once, increasing the risk of side effects provoked by this action. Also, do not split the tablets unless they have a crease line and the practitioner has specifically asked you to do so. Swallow the whole or a slotted tablet without crushing or chewing. For effervescent tablets, dissolve the dose in the recommended amount of water, then drink.

Pain relievers work best if they are used when the first signs of pain appear. If you wait for the symptoms to get worse, the medication may not work as well. Do not take this medicine for fever for more than 3 days unless advised by your doctor.

For adults, do not take this product for pain for more than 10 days (5 days in the child) unless advised by your doctor. If the child has a sore throat, high fever, headache or nausea and vomiting, consult the doctor without delay.

Possible side effects acetaminophen

This medicine usually has no side effects. If you experience any unusual effects, contact your doctor or pharmacist promptly. If your doctor prescribes to use the drug, remember that he felt that the benefit is certainly greater than the risk of side effects.

Many people using the drug do not have serious side effects. Very serious allergic reactions to this drug are rare. However, get medical help if you experience symptoms of severe allergic reaction, including: rashes, itching / swelling especially of the face, tongue and throat, and also dizziness, difficulty breathing. This list is not exhaustive. If you notice other effects not listed here, contact your doctor or pharmacist.

Before taking acetaminophen, warn medical practitioners if you are allergic to this medicine; and if you have other allergies. Because the product may contain inactive ingredients that may cause an allergic reaction or other problems. Talk to the pharmacist for more details. Before using this product, tell the doctor or pharmacist your medical history, especially cases of liver disease, alcohol consumption and abuse. Liquid solutions, chewable tablets or effervescent tablets may contain sugar or aspartame.

Caution is advised if you have diabetes, phenylketonuria (PKU), or any other concerns that require you to limit or avoid these substances in your diet. If you have any of these concerns, consult your doctor or pharmacist on how to use these products safely.

Paracetamol interactions online

Interactions can alter the way medications work or increase the risk of serious side effects. This document does not contain all the possible interactions. Make a list of the products you use - prescription, over-the-counter and herbal products and share them with specialists. Do not stop or change the dosage of a drug without physician approval.
Ketoconazole is one of the products that can interact with this product.

This medication may interfere with certain tests and lab tests, which could cause false results. Make sure laboratory staff and doctors know that you are using this medicine.

Was it worth it?

Worth it Not sure Not worth it Icon2

Was it worth it?

People say this drug is: Reviews Diagram
Not sure
Not worth it
Worth it
1
Worth it
Not sure
Not worth it

Customer Rating

0/5 star_empty_product star_empty_product star_empty_product star_empty_product star_empty_product
would
recommend
to a friend

Tell us your opinion

What you think?

Leave a review

Eu.alseha-pharmacy.com uses cookies. Upon entering this site, you agree to this go to the privacy policy page